# SDR UALA2012031201613

- Difficulty date: March 10, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,208 hours, 9,435 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM33036B
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONNECTOR DM33036B IS NOT THE CORRECT PART NUMBER, REF FCD NUMBER 3321-01022 TABLE 4 ZONE 3 ITEM 12 LOCATION STA 1990 LBL 90.   REPLACED CONNECTOR REF FCD 3321-01022, OPS CHECK GOOD.
